# SDR IPXA09657689

- Difficulty date: October 13, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T56516
- Condition: Cracked
- Location: Bs 1578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN FLOOR SUPPORT ATT INBD SPLICE ANGLE FOUND CRACK JUST AT STA 1578 RBL 75 INCH CRACK LENGTH 1.75 I NCH.  BULK CARGO STA 1578 RBL 75" FLOOR SUPPORT I/B ATTACH SPLICE ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV.45
